T Nation

Swelling and Redness Post Injection

I started my test injections over a week ago the last injection on my right leg felt kinda funny after, few days later the pain got worse it swelled up awfully bad. The area takes up a good portion of my thigh I don’t know for sure if it’s an abscess or not. The area is hard, hot, and hurts like hell.

Paraphrasing arnold
Get to tha docta

Does it look bad

Do you have a fever

I don’t believe so, this all started Thursday and just got progressively worse

I can barely bend my leg, it’s really warm and really sensitive to touch

Sounds like possible infection. Get some antibiotics and get to the doctor. Not worth the risk to wait it out

Thanks man, I’ve just been worried, do you think I can still continue to cycle?

I wouldnt be using the same gear you have…

Pinned my other leg yesterday and it was fine. I also went to the doctor and I have a staph infection

staph are on our skin and usually harmless unless they spread to another tissue (e.g. during injection). did you disinfect the area before injection with an alcohol swab? did you wash your hands first? both are important practices to avoiding infection. make sure you’re practicing sterile technique. also possible that the gear is contaminated, but much less likely since it’s staph and you haven’t had any other infection

Yes, I always sterilize before use, doctor said I had cellulitis.